# SDR 2002UALA00409

- Difficulty date: March 10, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 37,696 hours, 13,917 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME STATION 1600 ABOVE STRINGER 26L IB CAP DENTED, SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED.DOUBLER REPAIR INSTALLED.
